I would suggest following up in-person with your provider. It is not uncommon to feel where the filler is placed, but the bumps should not be visible. These bumps should dissolve over time as the Restylane dissolves. However, Vitrase can help expedite the process if the bumps are due to the Restylane. Your provider will be able to do a thorough exam and determine the best plan moving forward.
Without Photos it is difficult to give you a full answer, but you should be rechecked by your treating physician so that they can determine if anything should be done further or if these lumps are in fact due to the filler or not. It is likely your physician will want to see what your concerns are, and probably the earlier the better.
You would have to be seen in person to determine if the lumps and bumps are from filler. If this is the case, then hyaluronidase could help even though you may not want it.